Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 49-52

R. Caimmi
      Bivariate least squares linear regression: towards a unifed analytic formalism. II. Extreme structural models
      Applied Mathematical Sciences, Vol. 11, 2017, no. 49, 2393-2446
      https://doi.org/10.12988/ams.2017.78260

Wei-Shih Du, Yuan-Liang Liu
      New nonlinear conditions for approximate sequences and new best proximity point theorems
      Applied Mathematical Sciences, Vol. 11, 2017, no. 49, 2447-2457
      https://doi.org/10.12988/ams.2017.79281

Dusan Krokavec, Anna Filasova
      On control of discrete-time LTI positive systems
      Applied Mathematical Sciences, Vol. 11, 2017, no. 50, 2459-2476
      https://doi.org/10.12988/ams.2017.78246

T. Haroon, A. M. Siddiqui, A. Shahzad, J. H. Smeltzer
      Steady creeping slip flow of viscous fluid through a permeable slit with exponential reabsorption
      Applied Mathematical Sciences, Vol. 11, 2017, no. 50, 2477-2504
      https://doi.org/10.12988/ams.2017.78266

M. Nur Haqqul Q., Hariyanto, Erna Apriliani
      The bifurcation and traveling wave existence analysis of spreading virus Ebola model
      Applied Mathematical Sciences, Vol. 11, 2017, no. 51, 2505-2525
      https://doi.org/10.12988/ams.2017.78245

Mohammed S. Mechee, Ghassan A. Al-Juaifri, Ali K. Joohy
      Modified homotopy perturbation method for solving generalized linear complex differential equations
      Applied Mathematical Sciences, Vol. 11, 2017, no. 51, 2527-2540
      https://doi.org/10.12988/ams.2017.78264

Ruben A. Cerutti, Luciano L. Luque, Gustavo A. Dorrego
      On the p-k-Mittag-Leffler function
      Applied Mathematical Sciences, Vol. 11, 2017, no. 51, 2541-2560
      https://doi.org/10.12988/ams.2017.78261

Kazunori Shinohara
      Addition formulas of leaf functions according to integral root of polynomial based on analogies of inverse trigonometric functions and inverse lemniscate functions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 52, 2561-2577
      https://doi.org/10.12988/ams.2017.78265

F. Fonseca
      A solution of the Harry-Dym equation using lattice-Boltzmannn and a solitary wave methods
      Applied Mathematical Sciences, Vol. 11, 2017, no. 52, 2579-2586
      https://doi.org/10.12988/ams.2017.79280

Wayan Somayasa
      Estimating the power of lack-of-fit test for the mean of multivariate spatial regression
      Applied Mathematical Sciences, Vol. 11, 2017, no. 52, 2587-2607
      https://doi.org/10.12988/ams.2017.78249